MAUDE Adverse Event Report: DIVERSATEK HEALTHCARE DIVERSATEK HEALTHCARE; ZEPHR COMFORTEC PROBE

DIVERSATEK HEALTHCARE DIVERSATEK HEALTHCARE; ZEPHR COMFORTEC PROBE
Model Number PHN15
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility report stated: 24 hr ph probe would not calibrate, checked all connections, then retried calibration, still would not calibrate, then changed ph solutions again and then tried again, still would not calibrate.Therapies being used on the patient at the time of the event that may have caused or contributed to the event: not applicable.The above facility did not reach out to diversatek healthcare prior to filing a medwatch report with the fda.However, if the reporter had reached out diversatek healthcare would not have reproted this incident to the fda becasue the malfunction reported by the user facility did not meet the criteria for mandatory reporting.This report is in response to the user facility report sent to the fda and receifed by the manufacturer on 29 april 2026.The first step for use of the zephr reflux probes is to connect them to the reusable recorder and perform calibration.Calibration of the probe is performed outside of the patient and without patient involvement.Calibration of the probe could not be completed.If the user could not calibrate the disposable probe, a patient was not involved in this event.Therefore, it is unknown why this was reported as it does not meet the threshold for a reportable event.Additionally, if the disposable zephr probe were to fail during a reflux study, it would pose no safety risk to the patient.A review of all complaint records showed this lot did not have any other reported issues to diversatek healthcare.Based on a review of trending reports and the information available, the device does not pose a safety risk even if calibration could not be performed.Additionally, patient involvement begins after calibration is completed, so the inability to initiate use would never involve a patient.Diversatek healthcare has determined that there are no new safety or efficacy issues as a result of this event and therefore, no further action will be taken.
 
Event or Problem Description
Per maude adverse event report number(b)(4): it was reported that the 24 hr ph probe would not calibrate, checked all connections, then retried calibration, still would not calibrate, then changed ph solutions again and then tried again, still would not calibrate.There were no patient complications reported, and it was confirmed by further follow up to the reporter that there was no patient harm.Diversatek healthcare acknowledges receipt of the fda medwatch report referenced above.Upon receipt, the report was evaluated in accordance with our internal procedures and 21 cfr part 803.

Brand Name
DIVERSATEK HEALTHCARE
Common Device Name
ZEPHR COMFORTEC PROBE
Manufacturer (Section D)
DIVERSATEK HEALTHCARE
9150 commerce center circle
suite #500
highlands ranch CO 80129
Manufacturer (Section G)
DIVERSATEK HEALTHCARE
9150 commerce center circle
suite #500
highlands ranch CO 80129
Manufacturer Contact
laura boll
9150 commerce center circle
suite #500
highlands ranch, CO 80129
4147554806
MDR Report Key25162623
Report Number2023374-2026-00002
Device Sequence Number10694594
Product Code FFT
UDI-Device Identifier00816734022061
UDI-Public00816734022061
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPHN15
Device Catalogue NumberPHN15
Device Lot Number005588
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown